Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 194, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 10:27 AM EDT for 4 counties in Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 10:27 AM EDT (14:27 UTC)
- Expired
- Jun 28, 2018, 11:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 116 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:49 AM EDT | TSTM WND DMG | 1 Nnw Cohutta, GA | TREE REPORTED DOWN AT THE INTERSECTION OF APISON RD AND LUCYDEE WAY. |
| Jun 28, 10:50 AM EDT | TSTM WND DMG | Cohutta, GA | MULTIPLE TREES DOWN NEAR COHUTTA; APISON RD, RED CLAY RD. |
| Jun 28, 11:00 AM EDT | TSTM WND DMG | 1 Ene Varnell, GA | NUMEROUS TREES DOWN NEAR VARNELL INCLUDING ALONG BIRDIE LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
260
WUUS52 KFFC 281427
SVRFFC
GAC047-123-213-313-281515-
/O.NEW.KFFC.SV.W.0194.180628T1427Z-180628T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1027 AM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Catoosa County in northwestern Georgia...
Northeastern Murray County in northwestern Georgia...
Northwestern Gilmer County in north central Georgia...
Northeastern Whitfield County in northwestern Georgia...
* Until 1115 AM EDT.
* At 1026 AM EDT, severe thunderstorms were located along a line
extending from near Cohutta Wilderness to near Red Clay State Park
to Collegedale, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Cohutta,
Crandall, Sumac, Indian Springs, Graysville, Gregory, Conasauga
Lake, Tennga, Red Clay S.p., Boynton, Beaverdale, Dawnville, Cisco,
Mountaintown and Fort Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8463 3486 8462 3485 8461 3474 8452
3473 8469 3476 8482 3486 8493 3489 8503
3489 8523 3499 8526
TIME...MOT...LOC 1426Z 327DEG 27KT 3498 8463 3497 8489 3505 8502
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:42 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 28, 7:42 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 742 AM EDT Thu Jun 28 2018 .PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 && .AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 72 94 73 / 50 30 30 20 Atlanta 91 73 92 74 / 60 40 30 10 Blairsville 85 65 88 67 / 60 30 30 20 Cartersville 90 70 92 72 / 70 40 30 10 Columbus 94 74 93 75 / 70 50 40 30 Gainesville 89 71 92 73 / 50 30 20 20 Macon 94 73 94 74 / 60 50 40 30 Rome 91 70 92 72 / 60 40 30 10 Peachtree City 91 71 92 73 / 60 40 30 20 Vidalia 94 74 93 75 / 60 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....41 AVIATION...01
Hazardous weather outlook, Jun 28, 4:52 AM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 452 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 452 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected today into this evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 28, 9:04 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
904 AM EDT THU JUN 28 2018
GAZ006>008-014>016-023-281330-
Gilmer GA-Hall GA-Dawson GA-Union GA-White GA-Lumpkin GA-Fannin GA-
904 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...NORTHEASTERN
HALL...NORTHWESTERN DAWSON...SOUTHERN UNION...WHITE...LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 930 AM EDT...
At 903 AM EDT...a line of strong thunderstorms was along a line
extending from Helen to near Pisgah...and moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dahlonega, Cleveland, Helen, Suches, Unicoi State Park, Amicalola
Falls State Park, Robertstown, Mossy Creek, Woods Hole Shelter, Len
Foote Hike Inn, Cartecay, Pisgah, Vogel State Park, Stover Creek
Shelter, Leaf, Turners Corner, Sautee, Gaddistown, Qualatchee Lake
and Margret.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3472 8363 3469 8364 3466 8366 3462 8364
3460 8364 3457 8363 3453 8364 3451 8367
3448 8365 3454 8435 3456 8435 3456 8437
3455 8437 3455 8441 3483 8433
TIME...MOT...LOC 1303Z 010DEG 18KT 3469 8374 3474 8430
WIND...40MPHSpecial weather statement, Jun 28, 9:28 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 AM EDT THU JUN 28 2018
GAZ035-037-047-049-281400-
Morgan GA-Walton GA-Barrow GA-Oconee GA-
928 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHEASTERN BARROW AND OCONEE COUNTIES UNTIL 1000 AM EDT...
At 927 AM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Statham, Bogart, Rutledge, North High
Shoals, Bethlehem, Bostwick, Between, Good Hope, Bishop, Fort Yargo
State Park, Windsor, Eastville, Nicholasville, Barnett Shoals,
Pannell, Ebenezer and Bold Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3394 8352 3393 8351 3393 8349 3386 8332
3385 8332 3384 8328 3382 8330 3359 8360
3388 8386 3402 8370
TIME...MOT...LOC 1327Z 313DEG 22KT 3389 8368
WIND...40MPHSpecial weather statement, Jun 28, 9:33 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 AM EDT THU JUN 28 2018
GAZ006-007-013>015-022>025-027-281400-
Gilmer GA-Madison GA-Hall GA-Banks GA-Jackson GA-Dawson GA-
Forsyth GA-Pickens GA-Lumpkin GA-Fannin GA-
933 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...NORTHWESTERN
MADISON...HALL...BANKS...NORTHERN JACKSON...DAWSON...NORTHEASTERN
FORSYTH...NORTHEASTERN PICKENS...LUMPKIN AND SOUTHEASTERN FANNIN
COUNTIES UNTIL 1000 AM EDT...
At 932 AM EDT...a line of strong thunderstorms was along a line
extending from 6 miles southeast of Pinefield Crossroads to near
Garland to near Pisgah...and moving south at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Dahlonega, Dawsonville, Homer,
Oakwood, Lula, Maysville, Nicholson, Clermont, Pendergrass, Ila,
Gillsville, Talmo, Dougherty, Candler, Amicalola Falls State Park,
Sequoyah Lake and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3467 8414 3465 8415 3466 8413 3455 8396
3453 8383 3450 8384 3452 8378 3449 8365
3443 8361 3447 8357 3444 8339 3432 8339
3427 8334 3424 8334 3426 8330 3425 8328
3410 8327 3421 8387 3451 8439 3485 8443
TIME...MOT...LOC 1332Z 339DEG 27KT 3437 8335 3447 8394 3474 8434
WIND...40MPHLocal storm report, Jun 28, 9:46 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 1 W MOUNT VERNON 32.18N 82.60W
06/27/2018 MONTGOMERY GA 911 CALL CENTER
TREE REPORTED DOWN AT THE INTERSECTION OF BLUEBERRY RD
AND MORRISON ST.
&&
EVENT NUMBER FFC1800483
KINGSpecial weather statement, Jun 28, 10:07 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT THU JUN 28 2018
GAZ014-015-022>025-027-036-281430-
Madison GA-Hall GA-Banks GA-Jackson GA-Dawson GA-Forsyth GA-
Clarke GA-Lumpkin GA-
1007 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...HALL...SOUTHERN
BANKS...JACKSON...EASTERN DAWSON...NORTHEASTERN FORSYTH...NORTHERN
CLARKE AND SOUTHWESTERN LUMPKIN COUNTIES UNTIL 1030 AM EDT...
At 1006 AM EDT...a line of strong thunderstorms was along a line
extending from near Dawsonville to near Lanier Speedway to near
Danielsville...and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Dawsonville, Homer, Braselton,
Flowery Branch, Oakwood, Lula, Maysville, Arcade, Nicholson,
Hoschton, Winterville, Colbert, Pendergrass, Ila, Gillsville, Hull
and Talmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3440 8376 3429 8336 3401 8319 3400 8327
3396 8327 3401 8355 3404 8357 3405 8368
3409 8379 3413 8382 3411 8385 3424 8412
3459 8423
TIME...MOT...LOC 1406Z 309DEG 35KT 3439 8415 3416 8376 3414 8331
WIND...50MPHLocal storm report, Jun 28, 10:25 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 W UNION 32.10N 83.30W
06/27/2018 DODGE GA EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF HWY 230 AND LOWER
ROCKY SPRINGS RD.
&&
EVENT NUMBER FFC1800484
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.